I need help!! i had unprotetd sex. i ended up starting my period about 5 days later then usual and i started off bleeding extremely light which is not normal for me, then it gradually got heavier with brown blood and discharge whole time. now 3 days after my period has ended im still having abdominal cramps, headache, diheara and dizziness. could i be pregnant?( on birth control for two months)
I have been on my BC which is in my arm for a year now. Some BC can cause you to have late periods and light bleeding the brown blood and dichange is blood that get's suck together before they exite the body and the abdminal cramps, headache, diheara and dizziness could be the sid effects of your BC. if it get's worsr go to you doctor
Sometimes your body changes its cycle. My period used to change all the time, one time I was 14 days late!!
Your cycle can be anywhere from 28-40 days. The brown blood is just left over or old blood which is completely normal. The cramping happens to me too, I think it's just from your body making a new uterine lining. Also they could all be side effects from the birth control and the hormone changes in your body.
If your super worried, wait another 5 days and take a pregnancy test :) ps: usually it takes about a week after stopping your birth control for it to be low enough to become ineffective. But don't skip pills cause that's just risking it lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.